# SDR DXTA2011052704595

- Difficulty date: May 27, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N262QS
- Make and model: Amd FALCON2000
- Aircraft serial: 162
- Aircraft time: 8,158 hours, 5,021 cycles
- Engine: Cfe CFE73811B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Shaft
- Part number: 30502211
- Condition: Worn
- Location: Sump
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

CRUISING ALONG AT FL400 THE LT ENGINE FLAMED OUT WITH NO INDICATIONS WHAT SO EVER.  HAD AN X ON THE N2 VIBRATION.  ELECTED NOT TO RESTART AND DIVERTED.  NO CHIP, FILTER DETECTOR MESSAGES.   DISASSEMBLED FRONT SUMP & FOUND TOWERSHAFT DISENGAGED FROM BEVEL GEARSHAFT DUE TO EXCESSIVE WEAR AT BEVEL GEARSHAFT TO RETAINING BOOT INTERFACE.  COMPLIED WITH SB CFE738-72-8070R1.  REASSEMBLED ENGINE. COMPLIED WITH OIL FLUSH PROCEDURE SERVICED WITH OIL.  NR 1 ENGINE OPS AND LEAK CHECKED GOOD.  INSPECTED CHIP DETECTOR AS SATISFACTORY IAW LMM 72-06-03.
